MathSciNet Relay Station
MathSciNet bibliographic data
MR1809443 37J10 (37D20 53D35)
Arnaud, Marie-Claude Difféomorphismes symplectiques de classe $C^1$ en dimension 4. (French) [Symplectic $C^1$-diffeomorphisms of 4-dimensional manifolds] C. R. Acad. Sci. Paris Sér. I Math. 331 (2000), no. 12, 1001–1004.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement